Alert archive / North Carolina / Gale Warnings in 2014

Gale Warning 11, NWS Wilmington, NC

March 30, 2014

NWS Wilmington, NC issued this gale warning at Mar 30, 2014, 2:43 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 2:43 AM EDT (06:43 UTC)
Expired
Mar 30, 2014, 12:43 PM EDT
In force
10 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WHUS72 KILM 300643
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
243 AM EDT SUN MAR 30 2014

AMZ250-252-254-256-302000-
/O.UPG.KILM.SC.Y.0034.000000T0000Z-140331T0400Z/
/O.NEW.KILM.GL.W.0011.140330T0643Z-140331T0400Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
243 AM EDT SUN MAR 30 2014

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS...WEST 20 TO 30 KT. GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET AND UP TO 9 FT ACROSS THE OUTERMOST WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
RJD
1 follow-up statement
848 
WHUS72 KILM 301643
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1243 PM EDT SUN MAR 30 2014

AMZ250-252-254-256-310045-
/O.CAN.KILM.GL.W.0011.000000T0000Z-140331T0400Z/
/O.NEW.KILM.SC.Y.0035.140330T1643Z-140331T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1243 PM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT MONDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 20 TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Mar 29, 10:16 PM EDT, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 29, 10:16 PM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1016 PM EDT SAT MAR 29 2014

.SYNOPSIS...
SCATTERED SHOWERS WITH A FEW THUNDERSTORMS ARE EXPECTED THROUGH
THIS EVENING IN A HUMID AIRMASS COMING NORTH FROM THE BAHAMAS. A
COLD FRONT ACROSS GEORGIA AND ALABAMA WILL MOVE ACROSS THE
CAROLINAS OVERNIGHT...SHIFTING WINDS TO THE WEST. HIGH PRESSURE
WILL FOLLOW... BUILDING IN FROM THE WEST SUNDAY AND MONDAY WITH
DRY AND COOL WEATHER. AS THE HIGH MOVES OFFSHORE TUESDAY
TEMPERATURES WILL BECOME WELL ABOVE NORMAL WEDNESDAY THROUGH
SATURDAY. A COLD FRONT MAY REACH THE AREA NEXT WEEKEND...BRINGING
A RISK FOR SHOWERS.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 10:30 PM SATURDAY...A SHORT-LIVED...FOR OUR CWA...TORNADO
WATCH HAD BEEN HOISTED AND THEN BROUGHT BACK DOWN OVER THE PAST
FEW HOURS. RADAR TRENDS AND OBS SHOW LITTLE MORE THAN ISOLATED
WEAK SHOWERS MOVING NE ACROSS OUR NORTHERNMOST COUNTIES. LACK OF
STABILITY WITH BEST UPPER SUPPORT MOVING WELL NORTH OF THE
FORECAST AREA MAKES TORNADO ACTIVITY VERY UNLIKELY FOR OUR AREA.
HAVE DROPPED MENTION OF THUNDER WITH LATEST UPDATE AND HAVE
SUBSTANTIALLY CUT BACK ON PRECIPITATION PROBABILITIES. MOST PLACES
WILL REMAIN DRY OVERNIGHT. PREVIOUS DISCUSSION FOLLOWS:

A STRONG UPPER LEVEL DISTURBANCE BROUGHT MODERATE TO HEAVY
RAINFALL TO THE AREA LAST NIGHT...WITH OVER TWO INCHES RECORDED IN
THE LOWER CAPE FEAR REGION. A SECOND MUCH WEAKER DISTURBANCE IS
MOVING OVERHEAD NOW WITH VIRTUALLY NO IMPACT NOTED DOWN HERE AT
THE SURFACE. SURFACE WINDS WERE BACKED AROUND TO THE EAST EARLIER
TODAY BUT ARE VEERING MORE SOUTHERLY WITH TIME AS 1004 MB LOW
PRESSURE NEAR BRISTOL TN DRAGS A COLD FRONT EASTWARD ACROSS GA AND
EASTERN TN. THIS FRONT WILL PROBABLY BRING US ONE LAST AREA OF
SHOWERS AS IT MOVES OVER THE EASTERN CAROLINAS THIS EVENING.

A SEA FOG EVENT IS BRINGING LOW STRATUS AND EVEN SOME LOWERED
VISIBILITIES TO THE BEACH COMMUNITIES THIS AFTERNOON. RECENT
OBSERVATIONS AT NORTH MYRTLE BEACH INDICATE 1/2 MILE VSBY. AS
WINDS VEER WITH TIME THE MARINE INFLUENCE SHOULD WANE...WITH FOG
ENDING ON LAND BETWEEN 5-9 PM.

LOW CLOUDS HAVE HELD ON STUBBORNLY ACROSS MUCH OF SE NORTH
CAROLINA...BUT FOR NE SOUTH CAROLINA SKIES HAVE PARTIALLY CLEARED
AWAY FROM COAST. TEMPERATURES ARE SOARING INTO THE LOWER TO MIDDLE
70S ACROSS THE PEE DEE REGION AND SURFACE BASED CAPE IS INCREASING
TO 500-800 J/KG. ALTHOUGH WE WILL BE "IN BETWEEN" UPPER LEVEL
DISTURBANCES THIS EVENING AS THE FRONT MOVES ACROSS THE AREA...
THERE IS A 300 MB JET STREAK BECOMING FAVORABLY POSITIONED ACROSS
S AL/GA WHICH PLACES THE CAROLINAS WITHIN THE DIFLUENT LEFT-EXIT
REGION. THIS COULD HELP SUPPORT WHATEVER CONVECTION CAN DEVELOP
AHEAD OF THE FRONT IN THE NEXT FEW HOURS...DRIVING IT EASTWARD
ACROSS THE PEE DEE REGION AND INTO INTERIOR SE NORTH CAROLINA
AFTER DARK. SEVERE WEATHER POTENTIAL IS LOW...SITUATED MAINLY
ACROSS THE NORTHERN SECTIONS OF THE SC PEE DEE REGION INTO
LUMBERTON BETWEEN 5-8 PM. IF ANY SIGNIFICANT CONVECTION WERE TO
DEVELOP...STRONG GUSTY WINDS ARE THE MAIN THREAT. SPC IS
MAINTAINING A "SEE TEXT" AREA FOR LOW SEVERE WX PROBS.

ONCE THE FRONT MOVES OFFSHORE LATE THIS EVENING...BREEZY WEST
WINDS WILL BLOW OVERNIGHT BRINGING IN COOLER AND DRIER AIR. 850 MB
TEMPS ACTUALLY DROP TO NEAR ZERO ACROSS THE INTERSTATE 95 CORRIDOR
BY 12Z SUNDAY. FORTUNATELY WE SHOULD MAINTAIN STEEP LAPSE RATES
WITHIN A WELL-MIXED BOUNDARY LAYER AND LOW TEMPERATURES WILL ONLY
FALL INTO THE MID 40S INLAND AND AROUND 50 AT THE IMMEDIATE COAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS OF 315 PM SATURDAY...ESSENTIALLY A TEMPERATURE FORECAST AS A
PROGRESSIVE PATTERN TAKES SHAPE AT THE MID LEVELS. AT THE
SURFACE...RELATIVELY WEAK HIGH PRESSURE WILL BE A LITTLE SLOW TO
MOVE IN FROM THE NORTHWEST THUS KEEPING THE BOUNDARY LEVEL MIXED
THROUGH MONDAY. THIS WILL BE KEY AS THERE IS SOME FAIRLY COLD AIR
ALOFT...AT LEAST TEMPORARILY WITH 850MB NUMBERS BRIEFLY BELOW ZERO
SUNDAY. GUIDANCE HAS MIDDLE TO UPPER 30S FOR MONDAY MORNING AND
EVEN OPTING FOR THE LOWEST GUIDANCE...A BIT OF MIXING AND LOWS
CAPPED AT 36 SHOULD PRECLUDE FROST. OVERALL WITH THE DRY
COLUMN...PRECIPITABLE WATERS DROPPING TO LESS THAN 0.20 INCHES...I
LIKE THE WIDER SPREAD IN GUIDANCE WHICH MEANS LEANING HEAVILY
TOWARD THE GFS/MAV NUMBERS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 315 PM SATURDAY...HIGH WILL BE MOVING OFF THE COAST ON
TUESDAY WHILE MID LEVEL FLOW REMAINS VERY FLAT. THE SURFACE RIDGE
WILL BE QUITE WEAK THOUGH AND SO WILL ITS ATTENDING WARM
ADVECTION. EVEN SO...ADDING JUST A CATEGORY TO MONDAY HIGHS WILL
PUSH MOST PLACES INTO THE UPPER 70S AWAY FROM THE IMMEDIATE COAST
WHERE SSTS WILL HOLD HIGHS BACK BY ABOUT 5 DEGREES OR SO.
STRENGTHENING OF THE 850MB RIDGE WED OVER THE BAHAMAS WILL LESSEN
THE COASTAL COOLING SOMEWHAT WHILE BL TEMPS RISE BY ABOUT
2C...COULD BE LOOKING AT 80 OR BETTER INLAND. EVEN MORE WAA BUT
ALSO SOME MOISTURE ADVECTION FOR SOME INCREASE IN CU THURSDAY AND
FRIDAY BUT STILL NO TRIGGER FOR PRECIP. THIS MAY CHANGE FRIDAY
NIGHT INTO SATURDAY AS A COLD FRONT APPROACHES FROM THE NORTHWEST.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
AS OF 00Z...SEA FOG/STRATUS HAS PLAGUED KCRE AND KMYR TODAY THANKS
TO THE PERSISTENT SOUTHERLY FLOW OVER COOLER SHELF WATERS. AS THE
WINDS BECOME MORE S-SW THIS EVENING...IFR CIGS/VSBYS SHOULD IMPROVE
TO AT LEAST MVFR. HOWEVER...STILL EXPECT SHORT PERIODS OF IFR TO
PERSIST IN THE MYRTLE BEACH AREA THIS EVENING.

RADAR IMAGERY SHOWS ISOLATED CONVECTION HAS POPPED UP OVER OUR FAR
INLAND ZONES. ADDITIONAL SHOWERS COULD DEVELOP AND MOVE ACROSS OUR
CWA BEFORE A COLD FRONT SWEEPS THROUGH LATER TONIGHT. LOOK FOR
PREVAILING VFR WITH TEMPO MVFR/IFR POSSIBLE IN SHRA. GIVEN THE
DIFFERENCES IN SURFACE HEATING TODAY...THE BEST CHANCE FOR SHOWERS
WOULD BE INLAND WHERE GREATER DESTABILIZATION HAS OCCURRED. S-SW
WINDS 10-15 KTS WILL VEER TO THE WEST FOLLOWING FROPA...WHICH SHOULD
OCCUR BY 03Z INLAND AND 06Z ALONG THE COAST. EXPECT GRADUAL CLEARING
BEHIND THE FRONT AS WEST WINDS REMAIN 8-12 KTS. SUNDAY WILL BE VFR
WITH SCT/BKN CU AND GUSTY NORTHWEST WINDS 15-25 KTS.

EXTENDED OUTLOOK...REDUCED VSBYS POSSIBLE DUE TO FOG ON WEDNESDAY
AND THURSDAY MORNING. OTHERWISE VFR WILL PREVAIL THROUGH THE
EXTENDED PERIOD.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10:30 PM SATURDAY...HAVE ALLOWED MARINE DENSE FOG ADVISORY
TO EXPIRE ON TIME AT 10 PM. OTHERWISE...NO CHANGES TO THE FORECAST
WITH THE LATEST UPDATE. RELEVANT PORTION OF PREVIOUS DISCUSSION
FROM EARLIER THIS AFTERNOON FOLLOWS:

DEEPENING LOW PRESSURE MOVING NORTHEASTWARD ACROSS VIRGINIA
TONIGHT WILL DRAG A COLD FRONT ACROSS THE COASTAL WATERS. AHEAD OF
THE FRONT SOUTH WINDS ARE ADVECTING SUBTROPICAL MOISTURE
NORTHWARD.

STRONG SOUTH WINDS ESPECIALLY OFFSHORE HAVE DEVELOPED A LARGE SET
OF WAVES WHICH ARE BUILDING BACK INTO THE NEARSHORE WATERS. RECENT
WAVE OBSERVATIONS SHOW 9.5 FEET AT THE FRYING PAN SHOALS BUOY AND
6 FEET AT THE WILMINGTON HARBOR BUOY SOUTH OF SOUTHPORT. LARGE
SEAS WILL CONTINUE THROUGH THE NIGHT FROM THE CURRENT SOUTH
WINDS...THEN LATE TONIGHT FROM STRONG WESTERLY WINDS EXPECTED TO
DEVELOP BEHIND THE FRONT. DOMINANT WAVE PERIODS AROUND 8 SECONDS
SHOULD SHORTEN TO 5-6 SECONDS LATE TONIGHT.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 315 PM SATURDAY...A RATHER BLUSTERY PERIOD WILL CONTINUE FOR
THE WATERS WITH A POTENT FLOW IN THE WAKE OF LOW PRESSURE MOVING
OFF TO THE NORTHEAST AND WEAK HIGH PRESSURE MOVING IN FROM THE
NORTHWEST. STILL CANT RULE OUT GALE CONDITIONS FOR A BRIEF PERIOD
SUNDAY BUT WILL MAINTAIN STRONG SMALL CRAFT CONDITIONS FOR
NOW...ON THE ORDER OF SUSTAINED WINDS OF 25-30 KNOTS. A GRADUAL
DROP OCCURS SUNDAY NIGHT INTO MONDAY MORNING TO NEAR 20 KNOTS. BY
TUESDAY MORNING WIND DROP TO TEN KNOTS OR LESS.

SEAS WILL REMAIN CHURNED UP AND WITH THE FLOW...THE HIGHEST VALUES
WILL BE CONCENTRATED ACROSS THE OUTER WATERS. WITH THE SLOW
MOVEMENT OF THE LOW TO THE NORTHEAST...THE ONE FOOT SWELL FROM THE
NORTHEAST LATE IN THE PERIOD SEEMS A BIT LOW AND MAY NEED TO BE
INCREASED WITH LATER FORECASTS.

LONG TERM /TUESDAY THROUGH THURSDAY/...
AS OF 315 PM SATURDAY...VERY LIGHT WINDS AND SEAS ON TUESDAY AS
HIGH PRESSURE GETS ESTABLISHED OFFSHORE BUT ONLY VERY WEAKLY. THE
WINDS WILL STRUGGLE TO ESTABLISH A PREDOMINANT DIRECTION THROUGH
MIDDAY BUT A SOUTHERLY COMPONENT SHOULD BECOME QUITE PREDOMINANT
BY AFTERNOON. A TURN TO ONSHORE WILL BE NOTED ALONG THE COAST AS
IT GROWS QUITE WARM OVER LAND AND SEABREEZE DEVELOPS. LESSER OF A
SEABREEZE ON WEDNESDAY AND THE CENTER OF THE HIGH MOVES A BIT
FURTHER OFFSHORE. UP TO THIS POINT SEAS SHOULD BE CAPPED AT 2 TO 3
FT. ON THURSDAY THE GRADIENT WILL TIGHTEN AND BRING A MORE TYPICAL
FORECAST OF 10 TO 15 KT...WITH A SLIGHT FURTHER INC POSSIBLE LATE
IN THE DAY OR AT NIGHT. ADDITIONALLY THE CONTINUED EASTWARD
PROGRESSION OF THE HIGH WILL TURN WIND FROM S TO SW. SEAS WILL
BUILD TO 3 TO 4 OR EVEN 5 FT BUT NO FLAGS OR HEADLINES.

&&

.TIDES/COASTAL FLOODING...
AS OF 5 AM SATURDAY...THE NEXT NEW MOON IS ON SUNDAY. THE HIGH
ASTRONOMICAL TIDE ALONG WITH ELEVATED WATER LEVELS ON THE CAPE
FEAR RIVER FROM SIGNIFICANT RAINFALL WILL LIKELY RESULT IN A
PERIOD OF MINOR COASTAL FLOOD THRESHOLDS IN DOWNTOWN WILMINGTON
TONIGHT. ANY FLOODING ALONG AND NEAR THE CAPE FEAR RIVER WOULD
OCCUR AROUND THE TIME OF HIGH TIDE TONIGHT...THE HIGHEST OF THE
HIGH TIDES. THE HIGHEST WATER LEVELS ARE EXPECTED BETWEEN 830 AND
11 PM.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR NCZ107.

MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
     AMZ250-252-254-256.

&&

SYNOPSIS...SHK
NEAR TERM...REK/TRA
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...BJR
MARINE...REK/TRA/MBB/SHK
TIDES/COASTAL FLOODING...TRA
Hazardous weather outlook, Mar 29, 10:00 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1000 PM EDT SAT MAR 29 2014

NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-053>056-
310200-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
1000 PM EDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-310200-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1000 PM EDT SAT MAR 29 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ107-310200-
INLAND NEW HANOVER-
1000 PM EDT SAT MAR 29 2014

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:03 AM EDTWind AdvisoryILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson10 hr
Mar 30, 11:59 AM EDTCoastal Flood AdvisoryILMNew Hanover12 hr
Mar 30, 12:43 PM EDTSmall Craft AdvisoryILM23 hr
Mar 29, 8:02 PM EDTSpecial Weather StatementILMDillon, Florence, Marion43 min

Nearby

Gale Warnings in North Carolina, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.